RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 25, Issue 6(156)  


Mikhail Alekseevich Lavrent'ev (photo)
Mikhail Alekseevich Lavrent'ev (on his 70th birthday)
P. S. Aleksandrov, N. N. Bogolyubov, G. S. Migirenko, I. G. Petrovskii, L. I. Sedov, S. L. Sobolev
3
М. A. Lavrent'ev's mathematical work
P. S. Aleksandrov, L. V. Ovsyannikov, B. V. Shabat
9

On the structure of $\mathrm{II}_1$-factors
D. McDuff
29
Problems of value distribution in dimensions higher than unity
I. M. Dektyarev
53
The complexity of finite objects and the development of the concepts of information and randomness by means of the theory of algorithms
A. K. Zvonkin, L. A. Levin
85
Resonance theorems and superlinear operators
E. M. Nikishin
129
A page of mathematical autobiography
S. Lefschetz
193

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
217
Communications of the Moscow Mathematical Society
Projective limits of measure spaces and of their automorphisms
T. V. Volkova
219
The linear similarity of homeomorphisms of compact spaces
A. Ya. Gordon
221
Trace formulae for the Laplace operator on the two-dimensional sphere and on the group $SU(2)$
A. S. Libin
223
A generalization of the concept of characteristics for $A$-pseudodifferential operators with operator-valued symbol
V. P. Maslov
225
Linear separation of singularities, and a problem of the isomorphism of spaces of holomorphic functions
B. S. Mityagin, G. M. Henkin
227
The rearrangements of complete systems of convergence
A. I. Rubinshtein
229
The solution of boundary value problems connected with an operator of pseudospherical differentiation
V. Ya. Sikiryavyi
231
Frequency conditions for certain topological types of behavior “in the large” of solutions of nonlinear differential equation
V. A. Yakubovich
233

News
Eleventh Scientific Conference of Mathematical Departments of Volga Zone
I. P. Egorov, A. T. Kondrat'ev, N. S. Lipatov
235
Inter-College Scientific Conference “Application of Functional Analysis in Approximation Theory”
V. N. Nikol'skii
239

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
241

Letters to the Editor
Letter to the Editor
V. D. Milman
245
A remark on an article by S Iliadis and S. Fomin
I. I. Parovichenko
245
Misprint
V. S. Rokhlina
246
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019